# SDR HALA2022072700137

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- System (JASC): 2120 · Air Distribution System
- Part: Water Separator
- Part number: UNK
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT ATTENDANT REPORTS ODOR SMELL COMING FWD AIR CONDITIONING DUCT//REPLACED BOTH AC WATER SEPARATORPER AMM 21-54-01. SECURITY CHECK OK. NO ODOR SMELL NOTED THROUGHOUT CABIN
